Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High-dose St. John's Wort? Craig

Posted by JohnL on November 13, 1999, at 1:46:09

In reply to Re: High-dose St. John's Wort?, posted by Craig on November 12, 1999, at 18:03:44

> Did you find in your extensive studies any reports of dizziness, lowered blood pressure, loss of appetite? I had those problems after four weeks and 900 mg and had to stop. No one has been able to relate to me in this, however.

Well, I wouldn't call my studies extensive. Just curious with lots of time. :) Funny you should mention the side effects you did, because those have actually been reported in literature. Especially the appetite probs. I've heard reports of blood pressure increases, other reports of decreases. And dizziness yes. I know for me St Johns gave a urination urgency and difficulty similar to an anticholinergenic med like a TCA. And kind of a speedy feeling sometimes. Gritting the teeth kind of. I am surprised though that the side effects for you were bad enough to discontinue because 900mg is pretty low.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:15057